Bulletin of the American Mathematical Society

Decompositions of a $T_1$ space

B. H. Arnold

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 10 (1943), 768-778.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505430

Mathematical Reviews number (MathSciNet)
MR0009107

Zentralblatt MATH identifier
0060.39509

Citation

Arnold, B. H. Decompositions of a $T_1$ space. Bull. Amer. Math. Soc. 49 (1943), no. 10, 768--778. https://projecteuclid.org/euclid.bams/1183505430


Export citation